MathSciNet Relay Station
MathSciNet bibliographic data
MR866421 20C15
Berger, T. R.; Landrock, P.; Michler, G. O. Minimal degrees of faithful characters of finite groups with a T.I. Sylow $p$-subgroup. Proc. Amer. Math. Soc. 99 (1987), no. 1, 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement